Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/15708

On the Classification of the Fulgoroidea (Homptera)

File SizeFormat 
PHES05_205-247.pdf2.17 MBAdobe PDFView/Open

Item Summary

Title: On the Classification of the Fulgoroidea (Homptera)
Authors: Muir, F.
LC Subject Headings: Insects -- Hawaii -- Periodicals
Entomology -- Periodicals
Issue Date: 1923
Publisher: Hawaiian Entomological Society
Citation: Muir, F. 1923. On the Classification of the Fulgoroidea (Homptera). Proc Hawaiian Entomol Soc 05(02): 205-247.
Pages/Duration: 43 pages
URI/DOI: http://hdl.handle.net/10125/15708
ISSN: 0073-134X
Appears in Collections:Volume 05, No. 2 – 1922 : Hawaiian Entomological Society



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.